# SDR IPXA2017082921102

- Difficulty date: August 2, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E SKIN IS CRACKED AT XOS 661.7174.  REPAIRED THE SKIN IAW EA 011-5754-01-A6927, REV I/R, AND EO MD11-5750-65438-A. MAJOR.
